Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1965, Volume 33, Issue 1

A Systematic Approach to Macroeconomic Policy Design<114:ASATMP>2.0.CO;2-9
p. 114-140

G. Stuvel

This article deals with proposals for the efficient organisation of the calculations to be made in the context of planning models in order to establish what instruments should be used and with what intensity to meet certain targets of macroeconomic policy and what the effects are of target revision and instrument-diversification. It suggests a basically new approach to these matters.

Log In To View Full Content